Invariance equation for generalized quasi-arithmetic means

Szabolcs Baják, Z. Páles

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

In this paper, the invariance equation (φ1 +φ2)-1 (φ1(x) + φ2(y)) + (ψ1 + ψ2)-1(ψ1(x) + ψ-2(y)) = x + y is solved under four times continuous differentiability of the unknown functions φ1, φ2, ψ1, ψ2.

Original languageEnglish
Pages (from-to)133-145
Number of pages13
JournalAequationes Mathematicae
Volume77
Issue number1-2
DOIs
Publication statusPublished - Mar 2009

Fingerprint

Quasi-arithmetic Mean
Invariance
Differentiability
Continuous Time
Unknown

Keywords

  • In this paper
  • the invariance equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this

Invariance equation for generalized quasi-arithmetic means. / Baják, Szabolcs; Páles, Z.

In: Aequationes Mathematicae, Vol. 77, No. 1-2, 03.2009, p. 133-145.

Research output: Contribution to journalArticle

Baják, Szabolcs ; Páles, Z. / Invariance equation for generalized quasi-arithmetic means. In: Aequationes Mathematicae. 2009 ; Vol. 77, No. 1-2. pp. 133-145.
@article{95d29ceb2ba6441a8952adf9ec6ff59b,
title = "Invariance equation for generalized quasi-arithmetic means",
abstract = "In this paper, the invariance equation (φ1 +φ2)-1 (φ1(x) + φ2(y)) + (ψ1 + ψ2)-1(ψ1(x) + ψ-2(y)) = x + y is solved under four times continuous differentiability of the unknown functions φ1, φ2, ψ1, ψ2.",
keywords = "In this paper, the invariance equation",
author = "Szabolcs Baj{\'a}k and Z. P{\'a}les",
year = "2009",
month = "3",
doi = "10.1007/s00010-008-2939-5",
language = "English",
volume = "77",
pages = "133--145",
journal = "Aequationes Mathematicae",
issn = "0001-9054",
publisher = "Birkhauser Verlag Basel",
number = "1-2",

}

TY - JOUR

T1 - Invariance equation for generalized quasi-arithmetic means

AU - Baják, Szabolcs

AU - Páles, Z.

PY - 2009/3

Y1 - 2009/3

N2 - In this paper, the invariance equation (φ1 +φ2)-1 (φ1(x) + φ2(y)) + (ψ1 + ψ2)-1(ψ1(x) + ψ-2(y)) = x + y is solved under four times continuous differentiability of the unknown functions φ1, φ2, ψ1, ψ2.

AB - In this paper, the invariance equation (φ1 +φ2)-1 (φ1(x) + φ2(y)) + (ψ1 + ψ2)-1(ψ1(x) + ψ-2(y)) = x + y is solved under four times continuous differentiability of the unknown functions φ1, φ2, ψ1, ψ2.

KW - In this paper

KW - the invariance equation

UR - http://www.scopus.com/inward/record.url?scp=62949163569&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=62949163569&partnerID=8YFLogxK

U2 - 10.1007/s00010-008-2939-5

DO - 10.1007/s00010-008-2939-5

M3 - Article

VL - 77

SP - 133

EP - 145

JO - Aequationes Mathematicae

JF - Aequationes Mathematicae

SN - 0001-9054

IS - 1-2

ER -